# SDR HEEA065173

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4002001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKS AROUND SHAFT.
